Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking reactin for allergies. Itchy bumps. High eosinophil levels. How to lower it?

I had had allergies reaction since coming back from Mexico 2 years ago...little,red itchy bumps that come and constant itching...and also developed alley to shrimp , but I m ok to eat crab and lobster,,,,my dermatologist says I have hives and there is nothing to,do...right now taking reactin 2 times daily to reduce itching....but it always comes back. And my eosinophils is 0.60 reading do I lower that??? Raf
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
welcome to HCM
as per the details u have submitted u were having a condition called ALLERGIC URTICARIA DUE TO FOOD ..that means you are sensitive to shrimp. unfortunately only the remedy avaialable for any food allergy is avoidance of food that causing the hives...i advise you to use anti-histamines with combination of FEXOFENADINE+MONTELEUKAST and try to avoid the allergans as much as possible...
regarding your eosiniphil count, when ever the body exposes to allergans , the eosinophil count increases., so there is no seperated medicine for increased eosinophil count as in ur case.
hope this will help u ..
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor